このエントリーをはてなブックマークに追加
ID 42255
JaLCDOI
Sort Key
3
Title Alternative
The United States International Monetary Policies and the Dollar Crisis
FullText URL
Author
Tatebe, Kazuhiro
Note
論説 (Article)
Publication Title
岡山大学経済学会雑誌
Published Date
1979-08-31
Volume
volume11
Issue
issue2
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
45
End Page
84
ISSN
0386-3069
NCID
AN00032897
Content Type
Journal Article
OAI-PMH Set
岡山大学
language
日本語
File Version
publisher
NAID
Eprints Journal Name
oer